MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G29983
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = non-healthcare professional (buyer).Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that the bottom of the flexor ansel guiding sheath's packaging was open and not sealed.This was noticed upon the receipt of the device while storing the product for future procedures.This device did not make patient contact.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: it was reported that the bottom of the flexor ansel guiding sheath's packaging was open and not sealed.This was noticed upon the receipt of the device while storing the product for future procedures.This device did not make patient contact.Investigation evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, specifications, and quality control was conducted during the investigation, as well as a visual inspection of the complaint device.The complaint device was returned for investigation in the original package.The bottom of the pouch was not sealed.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.There is, however, evidence to suggest from the complaint file and manufacturing/quality control documents that the complaint device was manufactured out of specification.The product ifu states: ¿sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.¿ & ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ there were no gaps identified in the manufacturing or quality control processes.Adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints have been received from the field.Thus, there is no evidence to suggest that there are any additional nonconforming devices in the lot or in the field.Based on the information provided and the results of the investigation, cook has concluded that the cause for this event can be traced to manufacturing and quality control.Re-training has been completed for personnel responsible for the sealing and quality control of the device.Risk was assessed for this complaint event.No risk escalation activities are recommended at this time.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9488759
Report Number1820334-2019-03138
Device Sequence Number11108801
Product Code DYB
UDI-Device Identifier00827002299832
UDI-Public(01)00827002299832(17)221021(10)10095125
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model NumberG29983
Device Catalogue NumberKCFW-6.0-18/38-45-RB-ANL2-HC
Device Lot Number10095125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2019
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1